# SDR DALA2024072907588

- Difficulty date: July 29, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 92,705 hours, 16,690 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Lack Of Lube
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

SHIP 1802 -MISC/DE- CREW ELECTED DE INTO ATL DUE TO TE FLAP DISAGREE DURING DEPARTURE FROM MUC. C/W QRH. LANDED WITH NO ISSUES. CORRECTIVE ACTION: T/S PER FIM. LUBED FLAP SYSTEM. OPS NORMAL. RTS. (5999690)
